# SDR SWAA2022051908233

- Difficulty date: May 16, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 50,011 hours, 25,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Broken
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SWITCH GUARD ON AFT FLIGHT ATTENDANTS PANEL IS BROKEN / [01] REPLACED EMERGENCY LIGHT SWITCH ON AFT F/A PANEL. REF 33-51-01.
